• Previous Article
    Stability results of a singular local interaction elastic/viscoelastic coupled wave equations with time delay
  • CPAA Home
  • This Issue
  • Next Article
    Regular attractors of asymptotically autonomous stochastic 3D Brinkman-Forchheimer equations with delays
doi: 10.3934/cpaa.2021047

Subellipticity of some complex vector fields related to the Witten Laplacian

1. 

School of Mathematics and Statistics, and Hubei Key Laboratory of Computational Science, Wuhan University, Wuhan 430072, China

2. 

Department of Mathematics, Nanjing University of Aeronautics and Astronautics, Nanjing 211106, China

3. 

Université de Rouen, CNRS UMR 6085, Laboratoire de Mathématiques, 76801 Saint-Etienne du Rouvray, France

* Corresponding author

In honor of the 80th birthday of Professor Shuxing CHEN

Received  November 2020 Revised  January 2021 Early access  March 2021

Fund Project: The research of the first author was supported by NSFC (No.11961160716, 11871054, 11771342) and the Fundamental Research Funds for the Central Universities(No.2042020kf0210). The second author is supported by the NSFC (No.12031006) and the Fundamental Research Funds for the Central Universities of China

We consider some system of complex vector fields related to the semi-classical Witten Laplacian, and establish the local subellipticity of this system basing on condition $ (\Psi) $.

Citation: Wei Xi Li, Chao Jiang Xu. Subellipticity of some complex vector fields related to the Witten Laplacian. Communications on Pure & Applied Analysis, doi: 10.3934/cpaa.2021047
References:
[1]

M. Derridj, Sur une classe d'opérateurs différentiels hypoelliptiques à coefficients analytiques, Séminaire quations aux dérivées partielles, 1971.  Google Scholar

[2]

M. Derridj, Subelliptic estimates for some systems of complex vector fields, in Hyperbolic Problems and Regularity Questions, Birkhäuser, Basel, (2007), 101-108. doi: 10.1007/978-3-7643-7451-8_11.  Google Scholar

[3]

M. Derridj, On some systems of real or complex vector fields and their related Laplacians, in Analysis and Geometry in Several Complex Variables, Amer. Math. Soc., Providence, RI, (2017), 85-124.  Google Scholar

[4]

M. Derridj and B. Helffer, Subelliptic estimates for some systems of complex vector fields: quasihomogeneous case, Trans. Amer. Math. Soc., 361 (2009), 2607-2630.  doi: 10.1090/S0002-9947-08-04601-1.  Google Scholar

[5]

M. Derridj and B. Helffer, On the subellipticity of some hypoelliptic quasihomogeneous systems of complex vector fields, in Complex Analysis, Birkhäuser/Springer Basel AG, Basel, (2010), 109-123. doi: 10.1007/978-3-0346-0009-5_6.  Google Scholar

[6]

M. Derridj and B. Helffer, Subellipticity and maximal hypoellipticity for two complex vector fields in $(2+2)$-variables, In Geometric Analysis of Several Complex Variables and Related Topics, volume 550 of Contemp. Math., Amer. Math. Soc., Providence, RI, (2011), 15-56. doi: 10.1090/conm/550/10865.  Google Scholar

[7]

B. Helffer and F. Nier, Hypoelliptic estimates and spectral theory for Fokker-Planck operators and Witten Laplacians, Springer-Verlag, Berlin, 2005. doi: 10.1007/b104762.  Google Scholar

[8]

B. Helffer and J. Nourrigat, Hypoellipticité maximale pour des opérateurs polynômes de champs de vecteurs, Birkhäuser Boston Inc., Boston, MA, 1985.  Google Scholar

[9]

L. Hörmander, Hypoelliptic second order differential equations, Acta Math., 119 (1967), 147-171.  doi: 10.1007/BF02392081.  Google Scholar

[10]

L. Hörmander, Grundlehren der Mathematischen Wissenschaften, Springer-Verlag, Berlin, 1985.  Google Scholar

[11]

J. L. Journé and J. M. Trépreau, Hypoellipticité sans sous-ellipticité: le cas des systèmes de $n$ champs de vecteurs complexes en $(n+1)$ variables, In Seminaire: Equations aux Dérivées Partielles, Sémin. Équ. Dériv. Partielles, École Polytech., Palaiseau, 2006.  Google Scholar

[12]

J. J. Kohn, Lectures on degenerate elliptic problems, In Pseudodifferential Operator with Applications (Bressanone, 1977), Liguori, Naples, (1978), 89-151.  Google Scholar

[13]

J. J. Kohn, Hypoellipticity and loss of derivatives, Ann. Math., 162 (2005), 943-986.  doi: 10.4007/annals.2005.162.943.  Google Scholar

[14]

N. Lerner, Metrics on the Phase Space and Non-Selfadjoint Pseudo-Differential Operators, Birkhäuser Verlag, Basel, 2010. doi: 10.1007/978-3-7643-8510-1.  Google Scholar

[15]

W. X. Li, Compactness of the resolvent for the Witten Laplacian, Ann. Henri Poincaré, 19 (2018), 1259-1282.  doi: 10.1007/s00023-018-0659-5.  Google Scholar

[16]

H. M. Maire, Hypoelliptic overdetermined systems of partial differential equations, Commun. Partial Differ. Equ., 5 (1980), 331-380.  doi: 10.1080/0360530800882142.  Google Scholar

[17]

F. Nier, Hypoellipticity for Fokker-Planck operators and Witten Laplacians, in Lectures on The Analysis of Nonlinear Partial Differential Equations, Int. Press, Somerville, MA, (2012), 31-84.  Google Scholar

[18]

J. Nourrigat, Subelliptic systems, Commun. Partial Differ. Equ., 15 (1990), 341-405.  doi: 10.1080/03605309908820689.  Google Scholar

[19]

J. Nourrigat, Systèmes sous-elliptiques. II, Invent. Math., 104 (1991), 377-400.  doi: 10.1007/BF01245081.  Google Scholar

[20]

L. Rothschild and E. M. Stein, Hypoelliptic differential operators and nilpotent groups, Acta Math., 137 (1976), 247-320.  doi: 10.1007/BF02392419.  Google Scholar

[21]

F. Trèves, A new method of proof of the subelliptic estimates, Commun. Pure Appl. Math., 24 (1971), 71-115.  doi: 10.1002/cpa.3160240107.  Google Scholar

[22]

F. Treves, Study of a model in the theory of complexes of pseudodifferential operators, Ann. Math., 104 (1976), 269-324.  doi: 10.2307/1971048.  Google Scholar

show all references

References:
[1]

M. Derridj, Sur une classe d'opérateurs différentiels hypoelliptiques à coefficients analytiques, Séminaire quations aux dérivées partielles, 1971.  Google Scholar

[2]

M. Derridj, Subelliptic estimates for some systems of complex vector fields, in Hyperbolic Problems and Regularity Questions, Birkhäuser, Basel, (2007), 101-108. doi: 10.1007/978-3-7643-7451-8_11.  Google Scholar

[3]

M. Derridj, On some systems of real or complex vector fields and their related Laplacians, in Analysis and Geometry in Several Complex Variables, Amer. Math. Soc., Providence, RI, (2017), 85-124.  Google Scholar

[4]

M. Derridj and B. Helffer, Subelliptic estimates for some systems of complex vector fields: quasihomogeneous case, Trans. Amer. Math. Soc., 361 (2009), 2607-2630.  doi: 10.1090/S0002-9947-08-04601-1.  Google Scholar

[5]

M. Derridj and B. Helffer, On the subellipticity of some hypoelliptic quasihomogeneous systems of complex vector fields, in Complex Analysis, Birkhäuser/Springer Basel AG, Basel, (2010), 109-123. doi: 10.1007/978-3-0346-0009-5_6.  Google Scholar

[6]

M. Derridj and B. Helffer, Subellipticity and maximal hypoellipticity for two complex vector fields in $(2+2)$-variables, In Geometric Analysis of Several Complex Variables and Related Topics, volume 550 of Contemp. Math., Amer. Math. Soc., Providence, RI, (2011), 15-56. doi: 10.1090/conm/550/10865.  Google Scholar

[7]

B. Helffer and F. Nier, Hypoelliptic estimates and spectral theory for Fokker-Planck operators and Witten Laplacians, Springer-Verlag, Berlin, 2005. doi: 10.1007/b104762.  Google Scholar

[8]

B. Helffer and J. Nourrigat, Hypoellipticité maximale pour des opérateurs polynômes de champs de vecteurs, Birkhäuser Boston Inc., Boston, MA, 1985.  Google Scholar

[9]

L. Hörmander, Hypoelliptic second order differential equations, Acta Math., 119 (1967), 147-171.  doi: 10.1007/BF02392081.  Google Scholar

[10]

L. Hörmander, Grundlehren der Mathematischen Wissenschaften, Springer-Verlag, Berlin, 1985.  Google Scholar

[11]

J. L. Journé and J. M. Trépreau, Hypoellipticité sans sous-ellipticité: le cas des systèmes de $n$ champs de vecteurs complexes en $(n+1)$ variables, In Seminaire: Equations aux Dérivées Partielles, Sémin. Équ. Dériv. Partielles, École Polytech., Palaiseau, 2006.  Google Scholar

[12]

J. J. Kohn, Lectures on degenerate elliptic problems, In Pseudodifferential Operator with Applications (Bressanone, 1977), Liguori, Naples, (1978), 89-151.  Google Scholar

[13]

J. J. Kohn, Hypoellipticity and loss of derivatives, Ann. Math., 162 (2005), 943-986.  doi: 10.4007/annals.2005.162.943.  Google Scholar

[14]

N. Lerner, Metrics on the Phase Space and Non-Selfadjoint Pseudo-Differential Operators, Birkhäuser Verlag, Basel, 2010. doi: 10.1007/978-3-7643-8510-1.  Google Scholar

[15]

W. X. Li, Compactness of the resolvent for the Witten Laplacian, Ann. Henri Poincaré, 19 (2018), 1259-1282.  doi: 10.1007/s00023-018-0659-5.  Google Scholar

[16]

H. M. Maire, Hypoelliptic overdetermined systems of partial differential equations, Commun. Partial Differ. Equ., 5 (1980), 331-380.  doi: 10.1080/0360530800882142.  Google Scholar

[17]

F. Nier, Hypoellipticity for Fokker-Planck operators and Witten Laplacians, in Lectures on The Analysis of Nonlinear Partial Differential Equations, Int. Press, Somerville, MA, (2012), 31-84.  Google Scholar

[18]

J. Nourrigat, Subelliptic systems, Commun. Partial Differ. Equ., 15 (1990), 341-405.  doi: 10.1080/03605309908820689.  Google Scholar

[19]

J. Nourrigat, Systèmes sous-elliptiques. II, Invent. Math., 104 (1991), 377-400.  doi: 10.1007/BF01245081.  Google Scholar

[20]

L. Rothschild and E. M. Stein, Hypoelliptic differential operators and nilpotent groups, Acta Math., 137 (1976), 247-320.  doi: 10.1007/BF02392419.  Google Scholar

[21]

F. Trèves, A new method of proof of the subelliptic estimates, Commun. Pure Appl. Math., 24 (1971), 71-115.  doi: 10.1002/cpa.3160240107.  Google Scholar

[22]

F. Treves, Study of a model in the theory of complexes of pseudodifferential operators, Ann. Math., 104 (1976), 269-324.  doi: 10.2307/1971048.  Google Scholar

[1]

Mohan Mallick, R. Shivaji, Byungjae Son, S. Sundar. Bifurcation and multiplicity results for a class of $n\times n$ $p$-Laplacian system. Communications on Pure & Applied Analysis, 2018, 17 (3) : 1295-1304. doi: 10.3934/cpaa.2018062

[2]

Elhoussine Azroul, Abdelmoujib Benkirane, and Mohammed Shimi. On a nonlocal problem involving the fractional $ p(x,.) $-Laplacian satisfying Cerami condition. Discrete & Continuous Dynamical Systems - S, 2021, 14 (10) : 3479-3495. doi: 10.3934/dcdss.2020425

[3]

Jiahao Qiu, Jianjie Zhao. Maximal factors of order $ d $ of dynamical cubespaces. Discrete & Continuous Dynamical Systems, 2021, 41 (2) : 601-620. doi: 10.3934/dcds.2020278

[4]

Yichen Zhang, Meiqiang Feng. A coupled $ p $-Laplacian elliptic system: Existence, uniqueness and asymptotic behavior. Electronic Research Archive, 2020, 28 (4) : 1419-1438. doi: 10.3934/era.2020075

[5]

Jiayi Han, Changchun Liu. Global existence for a two-species chemotaxis-Navier-Stokes system with $ p $-Laplacian. Electronic Research Archive, , () : -. doi: 10.3934/era.2021050

[6]

Umberto De Maio, Peter I. Kogut, Gabriella Zecca. On optimal $ L^1 $-control in coefficients for quasi-linear Dirichlet boundary value problems with $ BMO $-anisotropic $ p $-Laplacian. Mathematical Control & Related Fields, 2020, 10 (4) : 827-854. doi: 10.3934/mcrf.2020021

[7]

Mihai Mihăilescu, Julio D. Rossi. Monotonicity with respect to $ p $ of the First Nontrivial Eigenvalue of the $ p $-Laplacian with Homogeneous Neumann Boundary Conditions. Communications on Pure & Applied Analysis, 2020, 19 (9) : 4363-4371. doi: 10.3934/cpaa.2020198

[8]

Rakesh Nandi, Sujit Kumar Samanta, Chesoong Kim. Analysis of $ D $-$ BMAP/G/1 $ queueing system under $ N $-policy and its cost optimization. Journal of Industrial & Management Optimization, 2020  doi: 10.3934/jimo.2020135

[9]

Guangfeng Dong, Changjian Liu, Jiazhong Yang. On the maximal saddle order of $ p:-q $ resonant saddle. Discrete & Continuous Dynamical Systems, 2019, 39 (10) : 5729-5742. doi: 10.3934/dcds.2019251

[10]

Mathew Gluck. Classification of solutions to a system of $ n^{\rm th} $ order equations on $ \mathbb R^n $. Communications on Pure & Applied Analysis, 2020, 19 (12) : 5413-5436. doi: 10.3934/cpaa.2020246

[11]

Aleksander Denisiuk. On range condition of the tensor x-ray transform in $ \mathbb R^n $. Inverse Problems & Imaging, 2020, 14 (3) : 423-435. doi: 10.3934/ipi.2020020

[12]

VicenŢiu D. RǍdulescu, Somayeh Saiedinezhad. A nonlinear eigenvalue problem with $ p(x) $-growth and generalized Robin boundary value condition. Communications on Pure & Applied Analysis, 2018, 17 (1) : 39-52. doi: 10.3934/cpaa.2018003

[13]

Alessio Fiscella. Schrödinger–Kirchhoff–Hardy $ p $–fractional equations without the Ambrosetti–Rabinowitz condition. Discrete & Continuous Dynamical Systems - S, 2020, 13 (7) : 1993-2007. doi: 10.3934/dcdss.2020154

[14]

Peng Mei, Zhan Zhou, Genghong Lin. Periodic and subharmonic solutions for a 2$n$th-order $\phi_c$-Laplacian difference equation containing both advances and retardations. Discrete & Continuous Dynamical Systems - S, 2019, 12 (7) : 2085-2095. doi: 10.3934/dcdss.2019134

[15]

Wenqiang Zhao, Yijin Zhang. High-order Wong-Zakai approximations for non-autonomous stochastic $ p $-Laplacian equations on $ \mathbb{R}^N $. Communications on Pure & Applied Analysis, 2021, 20 (1) : 243-280. doi: 10.3934/cpaa.2020265

[16]

Claudianor O. Alves, Vincenzo Ambrosio, Teresa Isernia. Existence, multiplicity and concentration for a class of fractional $ p \& q $ Laplacian problems in $ \mathbb{R} ^{N} $. Communications on Pure & Applied Analysis, 2019, 18 (4) : 2009-2045. doi: 10.3934/cpaa.2019091

[17]

Anhui Gu. Weak pullback mean random attractors for non-autonomous $ p $-Laplacian equations. Discrete & Continuous Dynamical Systems - B, 2021, 26 (7) : 3863-3878. doi: 10.3934/dcdsb.2020266

[18]

Raffaele Folino, Ramón G. Plaza, Marta Strani. Long time dynamics of solutions to $ p $-Laplacian diffusion problems with bistable reaction terms. Discrete & Continuous Dynamical Systems, 2021, 41 (7) : 3211-3240. doi: 10.3934/dcds.2020403

[19]

Junyong Eom, Ryuichi Sato. Large time behavior of ODE type solutions to parabolic $ p $-Laplacian type equations. Communications on Pure & Applied Analysis, 2020, 19 (9) : 4373-4386. doi: 10.3934/cpaa.2020199

[20]

Phuong Le. Symmetry of singular solutions for a weighted Choquard equation involving the fractional $ p $-Laplacian. Communications on Pure & Applied Analysis, 2020, 19 (1) : 527-539. doi: 10.3934/cpaa.2020026

2020 Impact Factor: 1.916

Metrics

  • PDF downloads (58)
  • HTML views (156)
  • Cited by (0)

Other articles
by authors

[Back to Top]